Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4291
Title: The Cartesian Closed Topological Hull of the Category of (Quasi-)Uniform Spaces (Revisited)
Authors: Nauwelaerts, Mark
Issue Date: 2001
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Mark Nauwelaerts, "The Cartesian Closed Topological Hull of the Category of (Quasi-)Uniform Spaces (Revisited)", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2001) suppl.2, pp. 101–125.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 (2001) suppl.2
Abstract: 
This paper provides a concrete description of the cartesian
closed topological hull of qUnif, the category of quasi-uniform
spaces and uniformly continuous maps, inside q(S)ULim,
the category of quasi-(semi-)uniform limit spaces and uniformly
continuous maps, which also allows to derive a similar and new
description of the CCT hull of Unif inside (S)ULim. In both
cases, the objects of the CCT hull are (quasi-)(semi-)uniform
limit spaces whose collection of filters satisfies some natural closure
condition, related to the (q)Unif-bireflection of the space in
question.
Type: Article
URI: http://hdl.handle.net/10077/4291
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.32 (2001) s2

Files in This Item:
File Description SizeFormat
11-nauwelaerts.pdf215.58 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

794
Last Week
10
Last month
checked on Oct 28, 2020

Download(s)

879
checked on Oct 28, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.